# SDR DALA2018070304342

- Difficulty date: June 28, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 48,817 hours, 33,618 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBD END OF FWD FLAP FIXED VANE L/E HAS DAMAGE (GOUGED).  INSTALLED SAME O/B FIXED VANE AFTER SHOP VISIT PER AMM TASK 27-50-02.
